Itching of skin in hepatitis A jaundice

krunalvintwala, 13 September 2016 23:56  this question feed

I am 21 years old male recently suffered from hepatitis A jaundice. Jaundice has a symptom of itchy skin which is harassing me. At night itching of skin wont allow me to sleep and that itching is unbearable. I tried different things like bathing with neem leaves, scratching skin with ice cubes and also many moisturizing creams and lotions. But none of them seems to work. Can you please suggest me some remedy for this itchy skin?

More: Hepatitis, Jaundice, Skin
Ask Question? | Related Questions

Ayurvedic Medicine

Please let me know the liver function test to guide you further. The increase in bilirubin causes itching which is normally seen with hepatitis. The inflammation of the liver will also reduce the metabolism and hence eating easily digestable food will be beneficial. Please do have regular checkups.

Medicines like Patola Katurohinyadi kwath - 15ml with 60ml of warm water before food twice daily, Divya Arogya vardhini vati- 1tablet thrice daily after food and Livomap tablet can be taken for a month and then rechecked.

Eat easily digestable cooked warm food. Include cucmber, bottle gourd, berries, bottle gourd, cucumber and Phyllanthus niruri. Reduce excess canned foods, oil, salt, fat and caffeine. Good rest, sleep and drinking enough water will be beneficial.

posted by Dr.Ramani on 24 March 2017

Post a Question Or Reply




Related Questions


Natural cure for Jaundice and mild hypothyroidism

asked by vicky_23 on 13 August 2012
Hello sir. My age is 23(M). recently i had my blood test and found that i have mild jaundice and... Read More

Skin tags

asked by ambikaa on 15 September 2010
problem of massey namasty baba ji, mai 21 yrs ki hu. mere under arms or face pr small small... Read More

Extremely dry and reddish skin

asked by saresh on 14 February 2013
Am suffereing from extremely dry and reddish skin. Pls do guide for me. Hope my issue called... Read More

White Spot in skin

asked by awi on 23 January 2013
10 years back some white spot appears on my body. After taking the initial treatment it stops... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.